Alert archive / Louisiana / River Flood Warnings in 2026
River Flood Warning 13, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 8, 2026, 8:50 AM CDT for Tangipahoa Parish, Louisiana. It took effect at Mar 8, 2026, 5:24 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2026, 8:50 AM CDT (13:50 UTC)
- In effect from
- Mar 8, 2026, 5:24 PM CDT
- Expired
- Mar 11, 2026, 7:36 PM CDT
- In force
- 3 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tangipahoa Parish, LA
The radar
The Hammond radar (KHDC), 7 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tangipahoa River at Robert (ROBL1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
101
WGUS44 KLIX 081350
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
850 AM CDT Sun Mar 8 2026
...The National Weather Service in New Orleans LA has issued a Flood
Warning for the following rivers in Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Robert...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued late tonight at 100 AM CDT.
&&
LAC105-090600-
/O.NEW.KLIX.FL.W.0013.260309T1800Z-260310T0600Z/
/ROBL1.1.ER.260309T1800Z.260309T1800Z.260310T0000Z.NO/
850 AM CDT Sun Mar 8 2026
...FLOOD WARNING IN EFFECT FROM MONDAY AFTERNOON TO EARLY TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...From Monday afternoon to early Tuesday morning.
* IMPACTS...At 15.0 feet, Minor flooding near the river.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Sunday the stage was 10.6 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise to a crest of 15.0
feet early tomorrow afternoon. It will then fall below flood
stage tomorrow evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
DM9 follow-up statements
809
WGUS84 KLIX 082036
FLSLIX
Flood Statement
National Weather Service New Orleans LA
336 PM CDT Sun Mar 8 2026
...The Flood Warning is extended for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Robert...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued Monday morning at 745 AM CDT.
&&
LAC105-091245-
/O.EXT.KLIX.FL.W.0013.260308T2224Z-260310T1800Z/
/ROBL1.1.ER.260308T2224Z.260309T0600Z.260310T1200Z.NO/
336 PM CDT Sun Mar 8 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until early Tuesday afternoon.
* IMPACTS...At 16.0 feet, Minor flooding near the river with beach
areas under water.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Sunday the stage was 14.3 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 16.0 feet just after
midnight tonight. It will then fall below flood stage Tuesday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
Zeringue916
WGUS84 KLIX 090052
FLSLIX
Flood Statement
National Weather Service New Orleans LA
752 PM CDT Sun Mar 8 2026
...The Flood Warning continues for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Osyka, Kentwood, Tangi. River
near Tickfaw, Amite, Robert...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued Monday afternoon at noon CDT.
&&
LAC105-091700-
/O.CON.KLIX.FL.W.0013.000000T0000Z-260310T1800Z/
/ROBL1.1.ER.260308T2240Z.260309T0600Z.260310T1200Z.NO/
752 PM CDT Sun Mar 8 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until early Tuesday afternoon.
* IMPACTS...At 16.0 feet, Minor flooding near the river with beach
areas under water.
* ADDITIONAL DETAILS...
- At 6:30 PM CDT Sunday the stage was 15.1 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise to a crest of 16.0
feet just after midnight tonight. It will then fall below
flood stage Tuesday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
MSW590
WGUS84 KLIX 091120
FLSLIX
Flood Statement
National Weather Service New Orleans LA
620 AM CDT Mon Mar 9 2026
...The Flood Warning is extended for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued this evening at 1030 PM CDT.
&&
LAC105-100330-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-260311T2217Z/
/ROBL1.1.ER.260308T2240Z.260310T0600Z.260311T1617Z.NO/
620 AM CDT Mon Mar 9 2026
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 17.0 feet, Low places along Highway 22 south of
Robert will be under water. Water will approach the entrance of
Hidden Oaks Campground. Trailers at the camp ground will be unable
to be moved out when the river reaches 18 feet.
* ADDITIONAL DETAILS...
- At 5:30 AM CDT Monday the stage was 16.5 feet.
- Bankfull stage is 8.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 AM CDT Monday was 16.5 feet.
- Forecast...The river is expected to rise to a crest of 17.5
feet just after midnight tonight. It will then fall below
flood stage late Wednesday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
BL584
WGUS84 KLIX 100048
FLSLIX
Flood Statement
National Weather Service New Orleans LA
748 PM CDT Mon Mar 9 2026
...The Flood Warning is extended for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Robert...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued Tuesday afternoon at noon CDT.
&&
LAC105-101700-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-260312T0045Z/
/ROBL1.1.ER.260308T2240Z.260310T0600Z.260311T1845Z.NO/
748 PM CDT Mon Mar 9 2026
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until Wednesday evening.
* IMPACTS...At 18.0 feet, Evacuation of trailers at Hidden Oaks must
be completed. Water covers the entrance to camp grounds. Secondary
roads and unimproved roads north of Robert will flood as
Chappepeela Creek backs up. Low places on Highway 22 south of
Robert will be under water.
* ADDITIONAL DETAILS...
- At 6:30 PM CDT Monday the stage was 17.4 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise to a crest of 17.6
feet just after midnight tonight. It will then fall below
flood stage early Wednesday afternoon.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$269
WGUS84 KLIX 102036
FLSLIX
Flood Statement
National Weather Service New Orleans LA
336 PM CDT Tue Mar 10 2026
...The Flood Warning continues for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Osyka, Kentwood, Tangi. River
near Tickfaw, Amite, Robert...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued Wednesday morning at 745 AM CDT.
&&
LAC105-111245-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-260311T1930Z/
/ROBL1.1.ER.260308T2240Z.260310T1400Z.260311T1330Z.NO/
336 PM CDT Tue Mar 10 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 17.0 feet, Low places along Highway 22 south of
Robert will be under water. Water will approach the entrance of
Hidden Oaks Campground. Trailers at the camp ground will be unable
to be moved out when the river reaches 18 feet.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Tuesday the stage was 16.9 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 9.1 feet Sunday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
HRL547
WGUS84 KLIX 110036
FLSLIX
Flood Statement
National Weather Service New Orleans LA
736 PM CDT Tue Mar 10 2026
...The Flood Warning is extended for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Robert...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued Wednesday morning at 1145 AM CDT.
&&
LAC105-111645-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-260311T2125Z/
/ROBL1.1.ER.260308T2240Z.260310T1400Z.260311T1525Z.NO/
736 PM CDT Tue Mar 10 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 17.0 feet, Low places along Highway 22 south of
Robert will be under water. Water will approach the entrance of
Hidden Oaks Campground. Trailers at the camp ground will be unable
to be moved out when the river reaches 18 feet.
* ADDITIONAL DETAILS...
- At 6:30 PM CDT Tuesday the stage was 16.7 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 8.9 feet Sunday
evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$825
WGUS84 KLIX 110220
FLSLIX
Flood Statement
National Weather Service New Orleans LA
920 PM CDT Tue Mar 10 2026
...The Flood Warning is extended for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Robert...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued Wednesday afternoon at 130 PM CDT.
&&
LAC105-111830-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-260312T0430Z/
/ROBL1.1.ER.260308T2240Z.260310T1400Z.260311T2230Z.NO/
920 PM CDT Tue Mar 10 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 17.0 feet, Low places along Highway 22 south of
Robert will be under water. Water will approach the entrance of
Hidden Oaks Campground. Trailers at the camp ground will be unable
to be moved out when the river reaches 18 feet.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Tuesday the stage was 16.5 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 9.6 feet Sunday
evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$137
WGUS84 KLIX 111341
FLSLIX
Flood Statement
National Weather Service New Orleans LA
841 AM CDT Wed Mar 11 2026
...The Flood Warning is extended for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
For the Tangipahoa River...including Robert...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued late tonight at 100 AM CDT.
&&
LAC105-120600-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-260312T1030Z/
/ROBL1.1.ER.260308T2240Z.260310T1400Z.260312T0430Z.NO/
841 AM CDT Wed Mar 11 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tangipahoa River near Robert.
* WHEN...Until late tonight.
* IMPACTS...At 15.0 feet, Minor flooding near the river.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Wednesday the stage was 15.9 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 12.1 feet Monday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
Schlotz233
WGUS84 KLIX 120036
FLSLIX
Flood Statement
National Weather Service New Orleans LA
736 PM CDT Wed Mar 11 2026
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Tangipahoa River Near Robert affecting Tangipahoa Parish.
LAC105-120145-
/O.CAN.KLIX.FL.W.0013.000000T0000Z-260312T0036Z/
/ROBL1.1.ER.260308T2240Z.260310T1400Z.000000T0000Z.NO/
736 PM CDT Wed Mar 11 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for the Tangipahoa River Near Robert.
* ADDITIONAL DETAILS...
- At 6:30 PM CDT Wednesday the stage was 14.8 feet and falling.
Minor flood stage is 15 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to continue to fall to 14.5
feet through early Saturday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
FryeWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 6:47 AM CDT, 2 hours 3 minutes earlier. Its key messages:
- Updated at 639 AM CDT Sun Mar 8 2026
- Temperatures will remain above average into the middle of next week. The hottest days appear to be Tuesday and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations.
- Locally heavy rainfall and localized flash flooding from showers and thunderstorms. The overall threat has diminished from last night but additional rainfall from today could exacerbate the areas that received the most rain.
- Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast early this morning.
Area forecast discussion, Mar 8, 6:47 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 647 AM CDT Sun Mar 8 2026 ...New AVIATION... .KEY MESSAGES... Updated at 639 AM CDT Sun Mar 8 2026 - Temperatures will remain above average into the middle of next week. The hottest days appear to be Tuesday and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations. - Locally heavy rainfall and localized flash flooding from showers and thunderstorms. The overall threat has diminished from last night but additional rainfall from today could exacerbate the areas that received the most rain. - Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast early this morning. && .SHORT TERM... (Now through Monday night) Issued at 1150 PM CST Sat Mar 7 2026 A line of convection is currently (at the time of this discussion) sitting along the I10/12 corridor roughly from Plaqumine to Baton Rouge to Hammond to Covington. This line although not incredibly intense from a severe weather perspective has been very efficient at producing heavy rainfall across the CWFA this evening. Part of that is a very moisture rich environment with the 08/00z LIX sounding showing record breaking PWATs for the date. Globals have been performing pretty well with this event as weaker convection (and lower instability during the overnight now) has caused the convection to weaken limiting the potential quick surge through the region due to cold pooling. So, without anywhere to go the boundary has become parallel to the mid and upper flow regime, which again without much of a push from the mesoscale will limit the forward progress. As instability (and weak upper support) become even more limited closer to the tidal lakes and the MS sound, expect that convection will continue to decrease in intensity, which should limit the rainfall rates a good bit and overall limiting the potential for additional hydro concerns. Eventually the upper level impulse will move east and the surface front will remain draped over the region. There could be more diurnally driven convection develop on Sunday along this feature, but this would be more isolated to scattered in nature with lowering POPs during the mid to late afternoon timeframe. Otherwise, the surface front does lift back northward Sunday and into Monday. There could be a shower or two maybe even a rumble of thunder across the far northern portions of the CWFA, but largely the globals indicate most of the QPF signal with another quick H5 impulse will reside north of our region...generally along and north of the I20 corridor. (Frye) && .LONG TERM... (Tuesday through Saturday night) Issued at 1150 PM CST Sat Mar 7 2026 The long term period starts with an H5 ridge over the central and northern Gulf. This will promote above average temperatures continuing as well as the persistent return flow also continuing to draw northward deeper Gulf moisture. Eyes will be shifting west over northwestern Mexico where the next feature (trough) will be spreading quickly east over Texas through Tuesday and into Wednesday. A surface front with this parent trough will move through the region increasing our rain chances later in the day on Wednesday and into Wednesday night. This feature will be a quick mover, so hydro issues are not currently anticipated. As for severe weather, overall parameters down this way look rather lackluster. Wind shear is lower end, however, we will have instability around for at least mention of thunder. The upper level dynamics are also displaced to our north or northwest, but it is spring in the south so we will still watch the numbers going into midweek. Temperatures behind the front will drop with most of the locations along and north of I10/12 fall into the middle 40s, otherwise near the warmer waters overnight lows will drop into the 50s...and afternoon temps in the upper 60s and 70s will be common...or what we typically call average for early to mid March. Otherwise, dry northwest flow will keep the CWFA rain free beyond Thursday morning. (Frye) && .AVIATION... (12Z TAFS) Issued at 639 AM CDT Sun Mar 8 2026 It's a fairly mixed bag of some terminals being VFR and the rest are MVFR or lower. Ceilings are the main issue causing reductions although visibility is a secondary concern especially for terminals impacted by thunderstorms. While there is potential for storms all day, outside of area of showers and storms this morning it will be fairly hit and miss. Late tonight into tomorrow morning, fog causing low ceilings and visibility reductions will return. && .MARINE... Issued at 1150 PM CST Sat Mar 7 2026 Onshore southeasterly flow will continue through the weekend averaging generally around 10 to 15 knots or so. Conditions will remain favorable for areas of coastal fog for nearshore waters on Sunday morning particularly for the Mississippi Coast until thunderstorms move through the waters. Otherwise, daily isolated to scattered shower/storm chances will remain possible each day closer to nearshore areas. Onshore southeasterly flow is expected to persist through atleast the middle of the new workweek. Winds and seas will increase behind a cold front by the end of the week with possible gale conditions late Wednesday and into Thursday. (Frye) && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && SHORT TERM...RDF LONG TERM....RDF AVIATION...BL MARINE...RDF
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:15 PM CST | Flash Flood Warning | LIX | East Feliciana, West Feliciana | 7 hr |
| Mar 7, 7:50 PM CST | Special Weather Statement | LIX | Pointe Coupee | 25 min |
| Mar 7, 7:54 PM CST | Special Weather Statement | LIX | Saint Helena | 51 min |
| Mar 7, 8:33 PM CST | Special Weather Statement | LIX | East Feliciana | 27 min |
| Mar 7, 8:47 PM CST | Flash Flood Warning | LIX | East Baton Rouge, West Baton Rouge | 4 hr |
| Mar 7, 8:54 PM CST | Flash Flood Warning | LIX | Tangipahoa | 4 hr |
| Mar 7, 9:35 PM CST | Flash Flood Warning | LIX | Tangipahoa, Washington | 3 hr |
| Mar 7, 11:10 PM CST | Flash Flood Warning | LIX | East Baton Rouge, Livingston | 2 hr |
| Mar 7, 11:12 PM CST | Flash Flood Warning | LIX | Saint Tammany | 2 hr |
| Mar 8, 12:25 AM CST | Flash Flood Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 97 min |
| Mar 8, 3:33 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 117 min |
| Mar 8, 7:44 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, Livingston, West Baton Rouge | 5 hr |
| Mar 8, 11:39 AM CDT | Dense Fog Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more | 21 hr |
| Mar 8, 11:41 AM CDT | Marine Dense Fog Advisory | LIX | 24 hr |
Nearby
River Flood Warnings in Louisiana, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.